Population dynamics across a parapatric range boundary: Ulex gallii and Ulex minor

Stokes, K.E., Bullock, J.M. and Watkinson, A. R. (2004) Population dynamics across a parapatric range boundary: Ulex gallii and Ulex minor. Journal of Ecology, 92 (1). pp. 142-155. ISSN 1365-2745

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Biological Sciences
Faculty of Science > School of Environmental Sciences
Depositing User: LivePure Connector
Date Deposited: 04 Sep 2019 11:30
Last Modified: 21 Apr 2020 20:24
URI: https://ueaeprints.uea.ac.uk/id/eprint/72102
DOI: 10.1111/j.1365-2745.2004.00844.x

Actions (login required)

View Item View Item